Starting Wellbutrin, are there side effects starting??
I just started wellbutrin four days ago. I am taking 150mg XL with Lamictal. (The reason I started the Wellbutrin is because I was taking Celexa and couldn't handle the weight gain). The last two days I have been edgy, angry, yelling, up and down in my emotions. Fine one hour and angery the next. This is worse then when I wasn't on it. I am wondering if these are symptoms starting out with it, gets worse then better? Did anyone have side effects starting this medication?
I couldn't stand Wellbutrin. I took it for a few months and I felt like I was going crazy on it. Anger, racing thoughts.. suicidal.. I feel like once you go on these meds (all brain meds) your mental health becomes a revolving door.
I have been on 300 MG of Welbutrin SR for almost 3 weeks now. I take it along with Lamictal. I started the Wellbutrin because the others I have tried (celexa, cymbalta, lexapro) weren't helping. Since I have begun, I have been so irritable and sad, and crying for sometimes no reason at all. I am not sure that this is making me feel better or worse.
I have taken Wellbutrin for 2 years. I recall mild anxiety at the end of the day as it wore off. Once I learned to expect this it went away. I would say it has helped my ADD symptoms and tendency to depression greatly. Dr. gave me Xanax a year ago. That helps when I get performance anxiety (I am a singer). I don't take it much (less than once/week).
Your symptoms sound like a bad response and I would reconsider if they do not get better within 2-3 weeks. I tried Lexapro and it made me sick (nauseous) and so dull/tired/zoned out that I could not function. Zoloft brought on involuntary fidgeting and severe anxiety attacks. The Wellbutrin was much better for me, but everyone's brain chemistry is different.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.